Alert archive / Oklahoma / Flash Flood Watches in 2015

Flash Flood Watch 8, NWS Tulsa, OK

May 28, 20154 counties in Arkansas; 22 counties in Oklahoma

NWS Tulsa, OK issued this flash flood watch at May 28, 2015, 2:23 AM CDT for 4 counties in Arkansas; 22 counties in Oklahoma. It was in force for 59 hr.

The area

The counties it named.

The facts

Issued
May 28, 2015, 2:23 AM CDT (07:23 UTC)
Expired
May 30, 2015, 1:00 PM CDT
In force
59 hr
Issued by
NWS Tulsa, OK
Flood severity
None
All 26 counties

Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Choctaw County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 42 km from the middle of the area, began a volume at 07:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 7.4 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2015-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1486 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2015-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1486 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
1212 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

968 
WGUS64 KTSA 280723
FFATSA

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
223 AM CDT THU MAY 28 2015


OKZ049-053>076-281530-
/O.NEW.KTSA.FF.A.0008.150528T0723Z-150531T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-
TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-
CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-
LATIMER-LE FLORE-
INCLUDING THE CITIES OF...ANTLERS...CLAYTON...HUGO...PAWHUSKA...
BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE...TULSA...
CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...OKMULGEE...WAGONER...
TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW...
MCALESTER...STIGLER...WILBURTON...POTEAU
223 AM CDT THU MAY 28 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF EAST CENTRAL OKLAHOMA... 
  NORTHEAST OKLAHOMA AND SOUTHEAST OKLAHOMA...INCLUDING THE 
  FOLLOWING AREAS...IN EAST CENTRAL OKLAHOMA...CHEROKEE... 
  MUSKOGEE...OKFUSKEE AND SEQUOYAH. IN NORTHEAST OKLAHOMA... 
  ADAIR...CRAIG...CREEK...DELAWARE...MAYES...NOWATA...OKMULGEE...
   OSAGE...OTTAWA...PAWNEE...ROGERS...TULSA...WAGONER AND 
  WASHINGTON. IN SOUTHEAST OKLAHOMA...CHOCTAW...HASKELL... 
  LATIMER...LE FLORE...MCINTOSH...PITTSBURG AND PUSHMATAHA. 

* THROUGH SUNDAY MORNING

* SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL WILL MOVE INTO
  NORTHEAST OKLAHOMA EARLY THIS MORNING WITH THE POTENTIAL FOR
  MORE STORMS ACROSS ALL OF EASTERN OKLAHOMA TODAY. SEVERAL ROUNDS
  OF ADDITIONAL THUNDERSTORMS WITH HEAVY RAINFALL IS EXPECTED TO
  CONTINUE THROUGH THE WEEKEND. WIDESPREAD 2 TO 3 INCH RAINFALL
  AMOUNTS ARE EXPECTED WITH LOCALLY 5 TO 6 INCHES POSSIBLE.

THE HEAVY RAINFALL FROM THE PAST WEEK HAS CAUSED AREA LAKES...SMALL 
CREEKS AND STREAMS...LOW WATER CROSSINGS AND LOW LYING AREAS AS WELL 
AS THE MAJOR RIVERS TO FLOOD. THIS FLOODING WILL LIKELY CONTINUE FOR 
MUCH INTO THE WEEKEND. AREA LAKES ARE NEAR OR SLIGHTLY OVER FULL
CAPACITY. HIGH RELEASES ARE REQUIRED AND THIS MAY FLOOD THE DOWNSTREAM
RIVER. ALSO...TRIBUTARIES THAT FEED INTO THESE RESERVOIRS WILL
ALSO BACK UP AND FLOOD UNTIL LAKE LEVELS GET UNDER CONTROL. ROADS
NEAR THESE LAKES MAY BE UNDER WATER DUE TO FLOODING FROM THESE
LAKES...ESPECIALLY EUFAULA...WISTER...SARDIS AND HUGO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS
POSSIBLE WITHIN THE WATCH AREA.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE
ROAD...THE ROAD MAY BE WASHED OUT UNDERNEATH THE RUSHING WATER.
TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL
THE WATER RECEDES.

IF YOU ARE IN THE WATCH AREA...KEEP INFORMED...AND BE READY FOR
QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS
ISSUED.  HAVE A MEANS OF RECEIVING ANY WARNINGS ISSUED OVERNIGHT
SUCH AS A WEATHER RADIO.


&&

$$
6 follow-up statements
089 
WGUS64 KTSA 281810
FFATSA

FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
110 PM CDT THU MAY 28 2015

OKZ049-053>076-290930-
/O.CON.KTSA.FF.A.0008.000000T0000Z-150531T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-
TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-
CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-
LATIMER-LE FLORE-
INCLUDING THE CITIES OF...ANTLERS...CLAYTON...HUGO...PAWHUSKA...
BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE...TULSA...
CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...OKMULGEE...WAGONER...
TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW...
MCALESTER...STIGLER...WILBURTON...POTEAU
110 PM CDT THU MAY 28 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF EAST CENTRAL OKLAHOMA...NORTHEAST OKLAHOMA AND 
  SOUTHEAST OKLAHOMA...INCLUDING THE FOLLOWING AREAS...IN EAST 
  CENTRAL OKLAHOMA...CHEROKEE...MUSKOGEE...OKFUSKEE AND 
  SEQUOYAH. IN NORTHEAST OKLAHOMA...ADAIR...CRAIG...CREEK... 
  DELAWARE...MAYES...NOWATA...OKMULGEE...OSAGE...OTTAWA... 
  PAWNEE...ROGERS...TULSA...WAGONER AND WASHINGTON. IN SOUTHEAST 
  OKLAHOMA...CHOCTAW...HASKELL...LATIMER...LE FLORE...MCINTOSH...
   PITTSBURG AND PUSHMATAHA. 

* THROUGH SUNDAY MORNING

* ADDITIONAL SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL ARE
  EXPECTED TO DEVELOP TO THE WEST TONIGHT...AND MOVE INTO EASTERN
  OKLAHOMA OVERNIGHT. ANOTHER ROUND OF THUNDERSTORMS WITH HEAVY
  RAINFALL ASSOCIATED WITH A COLD FRONT WILL IMPACT EASTERN
  OKLAHOMA THROUGH MUCH OF THE UPCOMING WEEKEND. WIDESPREAD 2 TO 3
  INCH RAINFALL AMOUNTS ARE LIKELY...WITH LOCAL AMOUNTS OF  5 TO 6
  INCHES POSSIBLE.


THE HEAVY RAINFALL FROM THE PAST WEEK HAS CAUSED AREA LAKES...
SMALL CREEKS AND STREAMS...LOW WATER CROSSINGS AND LOW LYING
AREAS AS WELL AS THE MAJOR RIVERS TO FLOOD. THIS FLOODING WILL
LIKELY CONTINUE FOR MUCH INTO THE WEEKEND. AREA LAKES ARE NEAR OR
SLIGHTLY OVER FULL CAPACITY. HIGH RELEASES ARE REQUIRED AND THIS
MAY FLOOD THE DOWNSTREAM RIVER. ALSO...TRIBUTARIES THAT FEED INTO
THESE RESERVOIRS WILL ALSO BACK UP AND FLOOD UNTIL LAKE LEVELS
GET UNDER CONTROL. ROADS NEAR THESE LAKES MAY BE UNDER WATER DUE
TO FLOODING FROM THESE LAKES...ESPECIALLY EUFAULA...WISTER...
SARDIS AND HUGO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS
POSSIBLE WITHIN THE WATCH AREA.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE
ROAD...THE ROAD MAY BE WASHED OUT UNDERNEATH THE RUSHING WATER.
TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL
THE WATER RECEDES.

IF YOU ARE IN THE WATCH AREA...KEEP INFORMED...AND BE READY FOR
QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS
ISSUED.  HAVE A MEANS OF RECEIVING ANY WARNINGS ISSUED OVERNIGHT
SUCH AS A WEATHER RADIO.

&&

$$
640 
WGUS64 KTSA 290929
FFATSA

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
429 AM CDT FRI MAY 29 2015

ARZ001-002-010-011-019-020-029-291730-
/O.EXB.KTSA.FF.A.0008.000000T0000Z-150531T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH
429 AM CDT FRI MAY 29 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS EXPANDED THE

* FLASH FLOOD WATCH TO INCLUDE PORTIONS OF NORTHWEST ARKANSAS 
  AND WEST CENTRAL ARKANSAS...INCLUDING THE FOLLOWING AREAS...IN 
  NORTHWEST ARKANSAS...BENTON...CARROLL...CRAWFORD...MADISON AND 
  WASHINGTON. IN WEST CENTRAL ARKANSAS...FRANKLIN AND SEBASTIAN. 

* THROUGH SATURDAY EVENING

* ADDITIONAL SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL WILL
  SPREAD ACROSS WESTERN ARKANSAS THIS MORNING. ANOTHER ROUND OF
  MORE WIDESPREAD THUNDERSTORMS WITH HEAVY RAINFALL ASSOCIATED
  WITH A COLD FRONT WILL IMPACT THE AREA LATER TONIGHT THROUGH
  SATURDAY. WIDESPREAD 1 TO 2 INCH RAINFALL AMOUNTS ARE
  LIKELY...WITH LOCAL AMOUNTS OF 3 TO 5 INCHES POSSIBLE. THESE
  AMOUNTS OF RAINFALL WILL LEAD TO LOCALIZED FLASH FLOODING ON
  ALREADY SATURATED GROUND.

THE HEAVY RAINFALL FROM THE PAST WEEK HAS CAUSED AREA LAKES...
SMALL CREEKS AND STREAMS...LOW WATER CROSSINGS AND LOW LYING
AREAS AS WELL AS THE MAJOR RIVERS TO FLOOD. THIS FLOODING WILL
LIKELY CONTINUE THROUGH THE WEEKEND. MANY AREA LAKES ARE NEAR OR
SLIGHTLY OVER FULL CAPACITY. HIGH RELEASES ARE REQUIRED AND THIS
MAY FLOOD THE DOWNSTREAM RIVER. ALSO...TRIBUTARIES THAT FEED INTO
THESE RESERVOIRS WILL BACK UP AND FLOOD UNTIL LAKE LEVELS GET
UNDER CONTROL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS
POSSIBLE WITHIN THE WATCH AREA.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE
ROAD...THE ROAD MAY BE WASHED OUT UNDERNEATH THE RUSHING WATER.
TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL
THE WATER RECEDES.

IF YOU ARE IN THE WATCH AREA...KEEP INFORMED...AND BE READY FOR
QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS
ISSUED.  HAVE A MEANS OF RECEIVING ANY WARNINGS ISSUED OVERNIGHT
SUCH AS A WEATHER RADIO.

&&

$$

OKZ049-053>076-291730-
/O.EXT.KTSA.FF.A.0008.000000T0000Z-150531T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-
TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-
CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-
LATIMER-LE FLORE-
INCLUDING THE CITIES OF...ANTLERS...CLAYTON...HUGO...PAWHUSKA...
BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE...TULSA...
CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...OKMULGEE...WAGONER...
TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW...
MCALESTER...STIGLER...WILBURTON...POTEAU
429 AM CDT FRI MAY 29 2015

...FLASH FLOOD WATCH NOW IN EFFECT THROUGH SATURDAY EVENING...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* PORTIONS OF EAST CENTRAL OKLAHOMA...NORTHEAST OKLAHOMA AND 
  SOUTHEAST OKLAHOMA...INCLUDING THE FOLLOWING AREAS...IN EAST 
  CENTRAL OKLAHOMA...CHEROKEE...MUSKOGEE...OKFUSKEE AND 
  SEQUOYAH. IN NORTHEAST OKLAHOMA...ADAIR...CRAIG...CREEK... 
  DELAWARE...MAYES...NOWATA...OKMULGEE...OSAGE...OTTAWA... 
  PAWNEE...ROGERS...TULSA...WAGONER AND WASHINGTON. IN SOUTHEAST 
  OKLAHOMA...CHOCTAW...HASKELL...LATIMER...LE FLORE...MCINTOSH...
   PITTSBURG AND PUSHMATAHA. 

* THROUGH SATURDAY EVENING

* ADDITIONAL SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL WILL
  CONTINUE TO EXPAND ACROSS EASTERN OKLAHOMA THIS MORNING THROUGH
  EARLY THIS AFTERNOON. ANOTHER ROUND OF THUNDERSTORMS WITH HEAVY
  RAINFALL ASSOCIATED WITH A COLD FRONT WILL IMPACT EASTERN
  OKLAHOMA TONIGHT THROUGH SATURDAY. WIDESPREAD 1 TO 2 INCH
  RAINFALL AMOUNTS ARE LIKELY...WITH LOCAL AMOUNTS OF 3 TO 5
  INCHES POSSIBLE. THESE AMOUNTS OF RAINFALL WILL LEAD TO
  LOCALIZED FLASH FLOODING ON ALREADY SATURATED GROUND.

THE HEAVY RAINFALL FROM THE PAST WEEK HAS CAUSED AREA LAKES...
SMALL CREEKS AND STREAMS...LOW WATER CROSSINGS AND LOW LYING AREAS
AS WELL AS THE MAJOR RIVERS TO FLOOD. THIS FLOODING WILL LIKELY
CONTINUE THROUGH THE WEEKEND. MANY AREA LAKES ARE NEAR OR SLIGHTLY
OVER FULL CAPACITY. HIGH RELEASES ARE REQUIRED AND THIS MAY FLOOD
THE DOWNSTREAM RIVER. ALSO...TRIBUTARIES THAT FEED INTO THESE
RESERVOIRS WILL BACK UP AND FLOOD UNTIL LAKE LEVELS GET UNDER
CONTROL. ROADS NEAR THESE LAKES MAY BE UNDER WATER DUE TO FLOODING
FROM THESE LAKES...ESPECIALLY EUFAULA...WISTER... SARDIS AND HUGO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS
POSSIBLE WITHIN THE WATCH AREA.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE
ROAD...THE ROAD MAY BE WASHED OUT UNDERNEATH THE RUSHING WATER.
TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL
THE WATER RECEDES.

IF YOU ARE IN THE WATCH AREA...KEEP INFORMED...AND BE READY FOR
QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS
ISSUED.  HAVE A MEANS OF RECEIVING ANY WARNINGS ISSUED OVERNIGHT
SUCH AS A WEATHER RADIO.

&&

$$
536 
WGUS64 KTSA 291552
FFATSA

FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
1052 AM CDT FRI MAY 29 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-300300-
/O.CON.KTSA.FF.A.0008.000000T0000Z-150531T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-
TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-
CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-
LATIMER-LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...
HUGO...PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...
PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...
OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...
SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU
1052 AM CDT FRI MAY 29 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING 
  AREAS...IN ARKANSAS...BENTON...CARROLL...CRAWFORD...FRANKLIN...
   MADISON...SEBASTIAN AND WASHINGTON. IN OKLAHOMA...ADAIR... 
  CHEROKEE...CHOCTAW...CRAIG...CREEK...DELAWARE...HASKELL... 
  LATIMER...LE FLORE...MAYES...MCINTOSH...MUSKOGEE...NOWATA... 
  OKFUSKEE...OKMULGEE...OSAGE...OTTAWA...PAWNEE...PITTSBURG... 
  PUSHMATAHA...ROGERS...SEQUOYAH...TULSA...WAGONER AND 
  WASHINGTON. 

* THROUGH SATURDAY EVENING

* SHOWERS...AND A FEW THUNDERSTORMS WILL REMAIN ONGOING ACROSS
  EASTERN OKLAHOMA AND NORTHWEST ARKANSAS TODAY. ANOTHER ROUND OF
  MORE WIDESPREAD THUNDERSTORMS WITH HEAVY RAINFALL ASSOCIATED
  WITH A COLD FRONT WILL IMPACT THE AREA LATER TONIGHT THROUGH
  SATURDAY. ADDITIONAL 1 TO 2 INCH RAINFALL AMOUNTS ARE LIKELY
  ACROSS MOST OF THE AREA... WITH LOCAL AMOUNTS OF 3 TO 5 INCHES
  POSSIBLE. THE HIGHER RAINFALL AMOUNTS THAT OCCUR OVER ALREADY
  SATURATEDW GROUND WILL LEAD TO LOCALIZED FLASH FLOODING.


THE HEAVY RAINFALL FROM THE PAST WEEK HAS CAUSED AREA LAKES...
SMALL CREEKS AND STREAMS...LOW WATER CROSSINGS AND LOW LYING
AREAS AS WELL AS THE MAJOR RIVERS TO FLOOD. THIS FLOODING WILL
LIKELY CONTINUE THROUGH THE WEEKEND. MANY AREA LAKES ARE NEAR OR
SLIGHTLY OVER FULL CAPACITY. HIGH RELEASES ARE REQUIRED AND THIS
MAY FLOOD THE DOWNSTREAM RIVER. ALSO...TRIBUTARIES THAT FEED INTO
THESE RESERVOIRS WILL BACK UP AND FLOOD UNTIL LAKE LEVELS GET
UNDER CONTROL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS
POSSIBLE WITHIN THE WATCH AREA.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE
ROAD...THE ROAD MAY BE WASHED OUT UNDERNEATH THE RUSHING WATER.
TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL
THE WATER RECEDES.

IF YOU ARE IN THE WATCH AREA...KEEP INFORMED...AND BE READY FOR
QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS
ISSUED.  HAVE A MEANS OF RECEIVING ANY WARNINGS ISSUED OVERNIGHT
SUCH AS A WEATHER RADIO.

&&

$$
213 
WGUS64 KTSA 292027
FFATSA

FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
327 PM CDT FRI MAY 29 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-300930-
/O.CON.KTSA.FF.A.0008.000000T0000Z-150531T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-
TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-
CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-
LATIMER-LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...
HUGO...PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...
PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...
OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...
SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU
327 PM CDT FRI MAY 29 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING 
  AREAS...IN ARKANSAS...BENTON...CARROLL...CRAWFORD...FRANKLIN...
   MADISON...SEBASTIAN AND WASHINGTON. IN OKLAHOMA...ADAIR... 
  CHEROKEE...CHOCTAW...CRAIG...CREEK...DELAWARE...HASKELL... 
  LATIMER...LE FLORE...MAYES...MCINTOSH...MUSKOGEE...NOWATA... 
  OKFUSKEE...OKMULGEE...OSAGE...OTTAWA...PAWNEE...PITTSBURG... 
  PUSHMATAHA...ROGERS...SEQUOYAH...TULSA...WAGONER AND 
  WASHINGTON. 

* THROUGH SATURDAY EVENING

* SHOWERS...AND A FEW THUNDERSTORMS WILL REMAIN ONGOING ACROSS 
  EASTERN OKLAHOMA AND NORTHWEST ARKANSAS INTO THE OVERNIGHT
  HOURS. ANOTHER ROUND  OF MORE WIDESPREAD THUNDERSTORMS WITH
  HEAVY RAINFALL ASSOCIATED WITH A COLD FRONT WILL IMPACT THE
  AREA LATER TONIGHT THROUGH SATURDAY. ADDITIONAL 1 TO 2 INCH
  RAINFALL AMOUNTS ARE LIKELY ACROSS MOST OF THE AREA... WITH
  LOCAL AMOUNTS OF 3 TO 5 INCHES POSSIBLE. THE HIGHER RAINFALL
  AMOUNTS THAT OCCUR OVER ALREADY SATURATED GROUND WILL LEAD TO 
  LOCALIZED FLASH FLOODING. 

THE HEAVY RAINFALL FROM THE PAST WEEK HAS CAUSED AREA LAKES...
SMALL CREEKS AND STREAMS...LOW WATER CROSSINGS AND LOW LYING
AREAS AS WELL AS THE MAJOR RIVERS TO FLOOD. THIS FLOODING WILL
LIKELY CONTINUE THROUGH THE WEEKEND. MANY AREA LAKES ARE NEAR OR
SLIGHTLY OVER FULL CAPACITY. HIGH RELEASES ARE REQUIRED AND THIS
MAY FLOOD THE DOWNSTREAM RIVER. ALSO...TRIBUTARIES THAT FEED INTO
THESE RESERVOIRS WILL BACK UP AND FLOOD UNTIL LAKE LEVELS GET
UNDER CONTROL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS
POSSIBLE WITHIN THE WATCH AREA.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE
ROAD...THE ROAD MAY BE WASHED OUT UNDERNEATH THE RUSHING WATER.
TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL
THE WATER RECEDES.

IF YOU ARE IN THE WATCH AREA...KEEP INFORMED...AND BE READY FOR
QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS
ISSUED.  HAVE A MEANS OF RECEIVING ANY WARNINGS ISSUED OVERNIGHT
SUCH AS A WEATHER RADIO.

&&

$$
910 
WGUS64 KTSA 300232
FFATSA

FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
932 PM CDT FRI MAY 29 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-301045-
/O.CON.KTSA.FF.A.0008.000000T0000Z-150531T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-
TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-
CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-
LATIMER-LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...
HUGO...PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...
PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...
OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...
SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU
932 PM CDT FRI MAY 29 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF ARKANSAS AND OKLAHOMA... INCLUDING THE FOLLOWING
  AREAS... 
  
  IN ARKANSAS...BENTON...CARROLL...CRAWFORD...FRANKLIN...
  MADISON...SEBASTIAN AND WASHINGTON...

  IN OKLAHOMA...ADAIR...CHEROKEE...CHOCTAW...CRAIG...CREEK...
  DELAWARE...HASKELL...LATIMER...LE FLORE...MAYES...MCINTOSH...
  MUSKOGEE...NOWATA...OKFUSKEE...OKMULGEE...OSAGE...OTTAWA...
  PAWNEE...PITTSBURG...PUSHMATAHA...ROGERS...SEQUOYAH...TULSA...
  WAGONER AND WASHINGTON.

* THROUGH SATURDAY EVENING

* THE CURRENT RAINFALL WILL DIMINISH TONIGHT FROM WEST TO EAST
  ACROSS SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. BUT UNTIL IT
  DOES EVEN THE MODERATE AMOUNTS FALLING WILL CAUSE FLOODING GIVEN
  THE SATURATED CONDITIONS.  

  SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED TO
  MOVE INTO EASTERN OKLAHOMA LATE TONIGHT AS A COLD FRONT ARRIVES.
  WHILE THIS ACTIVITY IS EXPECTED TO MOVE LONG AND NOT BE
  WIDESPREAD IN COVERAGE...ANY QUICK FALLS OF RAIN WILL CAUSE
  FLASH FLOODING.

  ADDITIONALLY..RAIN AND THUNDERSTORMS COULD MOVE ACROSS SOUTHEAST
  OKLAHOMA AND INTO SOUTHWEST ARKANSAS TOWARD MORNING AS A STORM
  COMPLEX TRACKS ACROSS TEXAS.

  THE RAINFALL POTENTIAL LOOKS LIMITED IN NORTHEAST OKLAHOMA AND
  NORTHWEST ARKANSAS DURING THE DAY ON SATURDAY AND THIS WATCH
  COULD BE CANCELED EARLY IF THAT TREND CONTINUES.
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE WATCH AREA...KEEP INFORMED...AND BE READY FOR
QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS
ISSUED. HAVE A MEANS OF RECEIVING ANY WARNINGS ISSUED OVERNIGHT
SUCH AS A WEATHER RADIO.

&&

$$
238 
WGUS64 KTSA 300912
FFATSA

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
412 AM CDT SAT MAY 30 2015

ARZ001-010-019-OKZ054>072-301015-
/O.CAN.KTSA.FF.A.0008.000000T0000Z-150531T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON-WASHINGTON AR-CRAWFORD-OSAGE-WASHINGTON OK-NOWATA-CRAIG-
OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-
WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...FAYETTEVILLE...
SPRINGDALE...VAN BUREN...PAWHUSKA...BARTLESVILLE...NOWATA...
VINITA...MIAMI...PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...
BRISTOW...OKEMAH...OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...
MUSKOGEE...EUFAULA...SALLISAW
412 AM CDT SAT MAY 30 2015

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH HAS BEEN CANCELLED FOR MUCH OF EASTERN
OKLAHOMA AS WELL AS THE NORTHWEST CORNER OF ARKANSAS. RAIN HAS
MOVED OUT OF THE AREA THIS MORNING. A FEW SHOWERS OR THUNDERSTORMS
WILL REMAIN POSSIBLE THIS MORNING WITH THE PASSAGE OF A COLD
FRONT...HOWEVER ANY RAINFALL AMOUNTS WILL REMAIN LIGHT AND ARE NOT
EXPECTED TO CAUSE ANY ADDITIONAL ISSUES. 

$$

ARZ002-011-020-029-OKZ049-053-073>076-301800-
/O.EXT.KTSA.FF.A.0008.000000T0000Z-150530T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARROLL-MADISON-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-PITTSBURG-
HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...BERRYVILLE...EUREKA SPRINGS...
HUNTSVILLE...OZARK...CHARLESTON...FORT SMITH...ANTLERS...
CLAYTON...HUGO...MCALESTER...STIGLER...WILBURTON...POTEAU
412 AM CDT SAT MAY 30 2015

...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* PORTIONS OF ARKANSAS AND SOUTHEAST OKLAHOMA...INCLUDING THE 
  FOLLOWING AREAS...IN ARKANSAS...CARROLL...FRANKLIN...MADISON 
  AND SEBASTIAN. IN SOUTHEAST OKLAHOMA...CHOCTAW...HASKELL... 
  LATIMER...LE FLORE...PITTSBURG AND PUSHMATAHA. 

* UNTIL 1 PM CDT THIS AFTERNOON

* AN AREA OF RAIN WILL GRADUALLY MOVE OUT OF NORTHWEST ARKANSAS EARLY
  THIS MORNING. SOME POTENTIAL STILL EXISTS WITH THIS RAIN FOR
  RISES IN SMALLER STREAMS DUE TO THE VERY WET WEATHER OF LATE.

  ADDITIONALLY...RAIN AND THUNDERSTORMS REMAIN POSSIBLE ACROSS
  SOUTHEAST OKLAHOMA THIS MORNING. ANY STORMS COULD HAVE THE
  POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL WHICH COULD LEAD TO
  ADDITIONAL FLOODING PROBLEMS. THE OVERALL THREAT OF RAIN WILL
  DECREASE THIS AFTERNOON.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE WATCH AREA...KEEP INFORMED...AND BE READY FOR
QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS
ISSUED. HAVE A MEANS OF RECEIVING ANY WARNINGS ISSUED OVERNIGHT
SUCH AS A WEATHER RADIO.

&&

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood watch went out at May 27, 11:53 PM CDT, 2 hours 30 minutes earlier.

Area forecast discussion, May 27, 11:53 PM CDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1153 PM CDT WED MAY 27 2015

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
FOR THE 6Z TAFS... VFR CONDITIONS WILL PREVAIL AT ALL TAF SITES
WITH MID AND HIGH OVERCAST. SCATTERED THUNDERSTORMS WILL DEVELOP
THURSDAY DURING THE DAY... LASTING THROUGHOUT THE REMAINDER OF THE
FORECAST PERIOD. THERE WILL BE A FAIRLY LOW PROBABILITY OF A STORM
AFFECTING ANY PARTICULAR SITE

&&

.PREV DISCUSSION... /ISSUED 937 PM CDT WED MAY 27 2015/

DISCUSSION...
THUNDERSTORMS IN FAR NORTHWEST ARKANSAS HAVE EITHER DISSIPATED OR
MOVED NORTH OF THE AREA. THE LATEST HRRR SUGGESTS A MAINLY DRY
NIGHT WITH RAIN CHANCES INCREASING DURING THE MORNING THURSDAY.
WILL LOWER POPS SLIGHTLY IN SOME PLACES OVERNIGHT AND MAKE A FEW
OTHER MINOR FIRST PERIOD CHANGES.

UPDATE ON THE WAY.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...06
Hazardous weather outlook, May 27, 5:14 PM CDT, 9 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
514 PM CDT WED MAY 27 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-281000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
514 PM CDT WED MAY 27 2015

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...LATE EVENING.

DISCUSSION...
THUNDERSTORMS DEVELOPING WELL TO OUR WEST LATE THIS AFTERNOON MAY
MOVE EAST INTO PARTS OF EASTERN OKLAHOMA LATE THIS EVENING AND
OVERNIGHT. A FEW OF THESE STORMS MAY BE CAPABLE OF PRODUCING HAIL
UP TO QUARTER SIZE AND WIND GUSTS TO 60 MILES AN HOUR...MAINLY IN
NORTHEAST OKLAHOMA.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
SATURDAY THROUGH TUESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THUNDERSTORM CHANCES WILL RAMP UP FRIDAY AND SATURDAY AS AN UPPER
LEVEL SYSTEM AND ASSOCIATED COLD FRONT APPROACHES...THEN MOVES
THROUGH OUR REGION. AT THIS TIME IT LOOKS LIKE THERE WILL BE A
POTENTIAL FOR SEVERE STORMS. FLOODING WILL ALSO BE A CONCERN.

UPPER LEVEL RIDGING IS FORECAST TO BUILD INTO THE AREA EARLY NEXT
WEEK...WITH A GENERAL DECREASE IN STORM CHANCES EXPECTED.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 7:27 PM CDTSpecial Weather StatementTSABenton33 min
May 27, 9:20 PM CDTAreal Flood WarningTSABenton, Carroll, Crawford, Franklin, Madison, Sebastian and 1 more48 hr
May 28, 12:17 PM CDTSpecial Weather StatementTSACrawford, Franklin, Washington58 min
May 28, 2:54 PM CDTSpecial Weather StatementTSABenton36 min
May 28, 2:27 AM CDTAreal Flood AdvisoryTSAOsage2 hr
May 28, 7:33 AM CDTSpecial Weather StatementTSACreek27 min
May 28, 7:39 AM CDTAreal Flood AdvisoryTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg, Pushmataha2 hr
May 28, 7:58 AM CDTSpecial Weather StatementTSAPawnee32 min
May 28, 8:26 AM CDTSpecial Weather StatementTSAPittsburg34 min
May 28, 8:37 AM CDTSpecial Weather StatementTSAChoctaw23 min
May 28, 8:50 AM CDTSpecial Weather StatementTSAMcIntosh, Rogers, Tulsa, Wagoner25 min
May 28, 8:53 AM CDTFlash Flood WarningTSALatimer, McIntosh, Pittsburg4 hr
May 28, 9:02 AM CDTSpecial Weather StatementTSAChoctaw, Haskell, Latimer, Pittsburg, Pushmataha28 min
May 28, 9:15 AM CDTSpecial Weather StatementTSAMcIntosh, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner45 min
May 28, 9:16 AM CDTAreal Flood AdvisoryTSACraig, McIntosh, Mayes, Muskogee, Nowata, Okmulgee and 4 more119 min
May 28, 9:38 AM CDTAreal Flood AdvisoryTSAChoctaw, Haskell, Latimer, McIntosh, Muskogee, Pittsburg and 1 more82 min
May 28, 9:42 AM CDTSpecial Weather StatementTSAPushmataha33 min
May 28, 9:52 AM CDTFlash Flood WarningTSAChoctaw, Haskell, Latimer, LeFlore, McIntosh, Muskogee and 3 more6 hr
May 28, 10:00 AM CDTFlash Flood WarningTSACherokee, McIntosh, Muskogee, Okfuskee, Okmulgee, Tulsa and 1 more4 hr
May 28, 10:05 AM CDTSpecial Weather StatementTSALeFlore55 min
May 28, 10:18 AM CDTSevere Thunderstorm WarningTSALatimer, LeFlore42 min
May 28, 10:35 AM CDTFlash Flood WarningTSAAdair, Cherokee, Craig, Delaware, Mayes, Nowata and 5 more6 hr
May 28, 11:30 AM CDTSpecial Weather StatementTSASequoyah30 min
May 28, 12:00 PM CDTFlash Flood WarningTSAAdair, Cherokee4 hr

Nearby

Flash Flood Watches in Oklahoma, 2015Flash Flood Watches in Arkansas, 2015Every flash flood watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.